Alert archive / Arizona / Wind Advisories in 2005

Wind Advisory 1, NWS Tucson, AZ

November 26, 2005

NWS Tucson, AZ issued this wind advisory at Nov 26, 2005, 9:24 PM MST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2005, 9:24 PM MST (04:24 UTC)
Expired
Nov 27, 2005, 5:00 PM MST
In force
20 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 270424
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
924 PM MST SAT NOV 26 2005

...A STRONG COLD FRONT WILL MOVE INTO THE THE REGION TONIGHT...

.A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL 
ARIZONA THIS EVENING AND THEN INTO SOUTHEAST ARIZONA BY EARLY
SUNDAY. STRONG SOUTHWEST TO WEST WINDS IN ADVANCE OF THIS FRONT
WILL CONTINUE OVER EASTERN PORTIONS OF SOUTHEAST ARIZONA THROUGH
THE LATE EVENING HOURS. 

AZZ030-035-270600-
/O.NEW.KTWC.WI.Y.0001.051127T0424Z-051127T0600Z/
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
924 PM MST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY UNTIL 11 PM MST THIS EVENING FOR THE UPPER GILA RIVER
VALLEY AND COCHISE COUNTY.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
5 follow-up statements
000 
WWUS75 KTWC 270536
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1036 PM MST SAT NOV 26 2005

...A STRONG COLD FRONT WILL MOVE INTO THE THE REGION TONIGHT...

.A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS
CENTRAL ARIZONA THIS EVENING AND THEN INTO SOUTHEAST ARIZONA BY
EARLY SUNDAY. STRONG SOUTHWEST TO WEST AND THEN NORTHWEST WINDS
IN ADVANCE OF AND JUST BEHIND THIS FRONT WILL CONTINUE OVER
EASTERN PORTIONS OF SOUTHEAST ARIZONA INTO SUNDAY.

AZZ019-271345-
/O.EXB.KTWC.WI.Y.0001.000000T0000Z-051128T0200Z/
NORTHERN GREENLEE COUNTY-
1036 PM MST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST SUNDAY. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ030-035-271345-
/O.EXT.KTWC.WI.Y.0001.000000T0000Z-051128T0200Z/
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
1036 PM MST SAT NOV 26 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST SUNDAY. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 270948
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
248 AM MST SUN NOV 27 2005

...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...

.A FRONTAL BOUNDARY WILL PUSH SOUTHEAST ACROSS SOUTHEAST ARIZONA
THIS MORNING. STRONG WEST AND THEN NORTHWEST WINDS IN ADVANCE OF
AND JUST BEHIND THIS FRONT WILL CONTINUE OVER EASTERN PORTIONS OF
SOUTHEAST ARIZONA TODAY. MUCH COOLER AIR WILL BE PUSHING IN
BEHIND THE FRONT...MAKING FOR THE COOLEST TEMPERATURES OF THE
SEASON SO FAR TONIGHT AND MONDAY NIGHT. EXPECT WIDESPREAD FREEZING
TEMPERATURES WITH SOME EASTERN VALLEYS RUNNING IN THE 20S.

AZZ029-032-033-271800-
/O.NEW.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
248 AM MST SUN NOV 27 2005

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
MONDAY. 

PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE
GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON
TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO
LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

AZZ019-030-035-271800-
/O.EXT.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
248 AM MST SUN NOV 27 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL
PUSH THROUGH PORTIONS OF GREENLEE...GRAHAM AND COCHISE COUNTIES
TODAY. SOME LOCATIONS COULD SEE WINDS DIMINISH FOR A FEW HOURS
THIS MORNING BEFORE KICKING BACK IN BY MID MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 271541
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
841 AM MST SUN NOV 27 2005

.A STRONG COLD FRONT PASSED ACROSS SOUTHEAST ARIZONA OVERNIGHT. GUSTY
WINDS WILL CONTINUE FOR SEVERAL HOURS TODAY IN ITS WAKE...
ESPECIALLY EAST OF TUCSON AND IN THE MOUNTAINS WHERE GUSTS UP TO
50 MPH ARE EXPECTED. 

AS WINDS DIMINISH TONIGHT...THE COLDEST TEMPERATURES SO FAR THIS
FALL ARE EXPECTED. EXPECT WIDESPREAD FREEZING TEMPERATURES IN THE
DESERTS TONIGHT...WITH SOME EASTERN VALLEYS FALLING INTO THE 20S.

AZZ029-032-033-272345-
/O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
841 AM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY. 

PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE
GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON
TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO
LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

$$

AZZ019-030-035-272345-
/O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
841 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PEAK AROUND
NOON TODAY...THEN SLOWLY DIMINISH THROUGH SUNSET. THIS WILL
PRODUCE AREAS OF BLOWING DUST...PARTICULARLY ALONG HIGHWAY 191
BETWEEN SAFFORD AND DOUGLAS...AND ALONG INTERSTATE 10 BETWEEN
TEXAS CANYON AND THE NEW MEXICO STATE LINE. VISIBILITIES COULD BE
AS LOW AS ONE MILE AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS.

$$

PYTLAK
000 
WWUS75 KTWC 272134
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
234 PM MST SUN NOV 27 2005

...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT...

.AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING...
TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR
SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST
READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. 

AZZ031-280545-
/O.EXB.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/
WESTERN PIMA COUNTY-
234 PM MST SUN NOV 27 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. 

LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN
PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5
HOURS OF TEMPERATURES NEAR OR BELOW FREEZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION.
IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED.

$$

AZZ029-032-033-280545-
/O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
234 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY FOR A HARD FREEZE...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY. A HARD FREEZE IS NOW EXPECTED ACROSS MOST OF
SOUTH CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA.

TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT
LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN
DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED...
DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS
SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM
FREEZING. BRING PETS INDOORS.

$$

AZZ019-030-035-280000-
/O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
234 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
UNTIL AROUND SUNSET. SOME BLOWING DUST HAS ALSO BEEN
REPORTED...MAINLY NEAR WILLCOX PLAYA. HOLIDAY TRAVELERS SHOULD
CONTINUE TO USE EXTREME CAUTION...PARTICULARLY ON INTERSTATE 10
AND HIGHWAY 191.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE
PREPARED FOR STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS.

$$

PYTLAK
000 
WWUS75 KTWC 280006
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
506 PM MST SUN NOV 27 2005

...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT...

.AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING...
TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR
SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST
READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER.

AZZ019-030-035-280115-
/O.EXP.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
506 PM MST SUN NOV 27 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED
INTO THE 10 TO 20 MPH RANGE ACROSS EASTERN PORTIONS OF SOUTHEAST
ARIZONA. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS
TONIGHT...THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

AZZ029-032-033-280815-
/O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
506 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8
AM MST MONDAY. A HARD FREEZE IS EXPECTED ACROSS MOST OF SOUTH
CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA

TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT
LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN
DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED...
DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS
SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM
FREEZING. BRING PETS INDOORS.

$$

AZZ031-280815-
/O.CON.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/
WESTERN PIMA COUNTY-
506 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. 

LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN
PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO
5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION.
IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:56 PM MST, 8 hours 28 minutes earlier.

Area forecast discussion, Nov 26, 12:56 PM MST, 8 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
1256 PM MST SAT NOV 26 2005

.SYNOPSIS...A WEATHER SYSTEM WILL MOVE THROUGH REGION TONIGHT INTO
EARLY SUNDAY. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL SWEEP
THROUGH SOUTHEAST ARIZONA BY SUNDAY...BRINGING MUCH COOLER
TEMPERATURES...GUSTY WINDS...AND A FEW SNOW SHOWERS IN THE SOUTHERN
WHITE MOUNTAINS. IT WILL BE DRY AND CHILLY AS WE BEGIN THE NEW WEEK
BEFORE A SLOW WARMING TREND UNDER WEAK HIGH PRESSURE BEGINS BY
WEDNESDAY.
&&

.DISCUSSION...SEVERAL THINGS TO BE CONCERNED ABOUT BEFORE MONDAY AS
A CHANGE IN THE WEATHER PATTERN WILL TAKE PLACE. THE FIRST CONCERN
WILL BE THE WIND THIS AFTERNOON AND MORE SO SUNDAY. LATEST MOS
GUIDANCE AND THE PROGGED 700MB WINDS FROM BOTH THE NAM AND GFS
SUGGESTED THAT SURFACE WINDS WILL PICKUP THIS AFTERNOON IN RESPONSE
TO A SHORTWAVE TROUGH AND SURFACE COLD FRONT APPROACHING THE AREA.
SO FAR...WINDS HAVE NOT BEEN TOO STRONG AND FIRE WEATHER RED FLAG
CONDITIONS WILL LIKELY NOT BE MET TODAY. MODELS SHOWED THE SHORTWAVE
TROUGH CLIPPING NORTHEAST ARIZONA LATER THIS EVENING AND TONIGHT.
THIS FEATURE HAD SOME IMPRESSIVE JET DYNAMICS ASSOCIATED WITH IT FOR
A CHANCE OF PRECIP IN THE WHITE MOUNTAINS. THE ONLY LIMITING FACTOR
WILL BE THE LACK OF MOISTURE. HOWEVER...BASED ON THE TIMING TONIGHT
AND THE STRONG DYNAMICS ASSOCIATED WITH IT...A QUICK 1 TO 3 INCHES
OF SNOW IN THE WHITE MOUNTAINS WILL NOT BE OUT OF THE QUESTION. A
SURFACE COLD FRONT ASSOCIATED WITH THE SHORTWAVE WILL USHER IN MUCH
COOLER AIR TONIGHT AND EARLY SUNDAY. MODELS SHOWED A STRONG SURFACE
PRESSURE GRADIENT DEVELOPING ACROSS THE STATE BEHIND THE FRONT WHICH
WILL RESULT IN SUSTAINED STRONG WINDS SUNDAY. LATEST MOS GUIDANCE
SUGGESTED THAT DEWPOINT TEMPERATURES WILL CRASH SOMETIME SUNDAY
AFTERNOON OR EVENING. THESE GUIDANCE VALUES EVEN WITH THE COOLER
TEMPERATURES WILL RESULT IN VERY LOW RELATIVE HUMIDITIES SUNDAY
AFTERNOON. THUS...A FIRE WEATHER WATCH WILL BE POSTED FOR MAINLY
GRAHAM AND COCHISE COUNTIES. REFER TO FIRE WEATHER SECTION BELOW AND
PRODUCT AWIPS HEADER PHXRFWTWC OR WMO HEADER WWUS85 TO BE ISSUED
BEFORE 3PM MST THIS AFTERNOON. THE SURFACE PRESSURE GRADIENT WAS
PROGGED BY BOTH THE NAM AND GFS MODELS TO WEAKEN SUNDAY NIGHT.
LIGHTER WIND SPEEDS...LESS CLOUDS...AND A COOLER AIRMASS WILL SET
THE STAGE FOR THE FIRST POSSIBLE FREEZE OF THE SEASON AROUND TUCSON
AND ACROSS PARTS OF PINAL COUNTY SUNDAY NIGHT/MONDAY MORNING. REFER
TO AWIPS HEADER PHXHWOTWC OR WMO HEADER FLUS45 FOR MORE DETAILED
INFORMATION ON THE UPCOMING WEATHER CHANGES FOR YOUR AREA. FOR THE
REST OF NEXT WEEK...IT WILL REMAIN DRY BUT TEMPERATURES WILL WARM
BACK UP WITH HIGHS HOVERING AROUND NORMAL.
&&

.FIRE WEATHER...A SURFACE COLD FRONT EXTENDED ACROSS WESTERN ARIZONA
EARLY THIS AFTERNOON. THIS SURFACE FRONT AND THE ASSOCIATED
SHORTWAVE TROUGH WILL MOVE ACROSS THE STATE TONIGHT INTO EARLY
SUNDAY. SURFACE WINDS IN ADVANCE OF THE FRONT WILL BEGIN TO INCREASE
IN SPEED THROUGH THIS EVENING...THEN DIMINISH A BIT IN THE VALLEYS
AFTER SUNDOWN. WINDS WILL REMAIN BREEZY OVERNIGHT IN THE MOUNTAINS
AND ELEVATIONS ABOVE 3500 FEET AS THE WINDS ALOFT INCREASE WITH THE
SHORTWAVE TROUGH PASSING THROUGH THE REGION. SLIGHTLY BETTER
RELATIVE HUMIDITY RECOVERIES CAN BE EXPECTED TONIGHT. WIND AND
HUMIDITY READINGS WILL BECOME MORE OF A CONCERN SUNDAY AS POST
FRONTAL WINDS INCREASE IN SPEED AND THE SHORTWAVE TROUGH DEEPENS
EAST OF THE ROCKIES. THE COMBINATION OF A VERY HIGH FIRE DANGER
RATING...STRONG NORTHWEST WINDS...AND VERY LOW RELATIVE HUMIDITIES
WILL COME TOGETHER ACROSS EASTERN FIRE WEATHER ZONE 148 SUNDAY
AFTERNOON. LATEST MODEL GUIDANCE SUGGESTED THAT DEWPOINT READINGS
WILL DROP SIGNIFICANTLY SUNDAY AFTERNOON...SO MUCH THAT THE COOLER
TEMPERATURES WILL NOT BE ABLE TO OFFSET THE DRYING FOR HIGHER
RELATIVE HUMIDITY VALUES. THE TIMING OF WHEN THE DEWPOINT READINGS
DROP WILL BE TRICKY...BUT THERE WAS ENOUGH CONFIDENCE ON THIS DRYING
TREND THAT A FIRE WEATHER WATCH WILL BE POSTED FOR EASTERN ZONE 148
SUNDAY AFTERNOON AND EARLY EVENING. THIS WATCH WILL INCLUDE COCHISE
AND GRAHAM COUNTIES. AFTER SUNDAY...FIRE WEATHER CONDITIONS WILL
IMPROVE WITH LESS WIND EXPECTED. HOWEVER...THE DRY AIR WILL REMAIN
IN PLACE FOR MOST OF NEXT WEEK.
&&

.CLIMATE...THE TUCSON AREA AND SOUTHEAST PINAL COUNTY COULD SEE
THEIR FIRST FREEZE OF THE SEASON SUNDAY NIGHT/MONDAY MORNING. A
WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE STATE
BY SUNDAY MORNING USHERING IN MUCH COOLER AIR. POST FRONTAL WINDS
WILL BE GUSTY SUNDAY AFTERNOON...BUT WILL DIMINISH CONSIDERABLY BY
SUNDAY NIGHT. THIS WILL SET THE STAGE FOR A POSSIBLE FREEZE IN
TUCSON AND MORE LIKELY IN THE OUTLYING AREAS OF TOWN WHICH COULD
EXPERIENCE A HARD FREEZE IN SPOTS. THE AVERAGE FIRST FREEZE DATE AT
TUCSON IS NOV 24TH. THE FIRST FREEZE LAST YEAR IN TUCSON WAS NOV
30TH. THE EARLIEST FREEZE WAS OCT 16TH BACK IN 1899.
&&

.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.
&&

.TWC WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH SUNDAY
 AFTERNOON AND EARLY EVENING FOR EASTERN FWX ZONE 148.
&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 26, 1:53 PM MST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
153 PM MST SAT NOV 26 2005

AZZ019-272100-
NORTHERN GREENLEE COUNTY-
153 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL CONTINUE TO
PRODUCE GUSTY WINDS ACROSS THE AREA THROUGH SUNDAY. THE SYSTEM WILL
ALSO BRING A FEW SHOWERS LATER TONIGHT AS IT CLIPS NORTHEAST
ARIZONA. MOST OF THE SHOWER ACTIVITY WILL BE TO THE NORTH...BUT A
FEW SHOWERS MAY DEVELOP TONIGHT AND CHANGE TO SNOW ABOVE 6000
FEET. SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ABOVE
7000 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BY SUNDAY AND MONDAY NIGHTS...CLEARING SKIES AND COLDER AIR WILL
LEAD TO OVERNIGHT LOW TEMPERATURES FALLING INTO THE SINGLE DIGITS
AND TEENS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-035-272100-
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
153 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH HAS BEEN POSTED FOR MUCH OF GRAHAM AND
COCHISE COUNTIES FOR SUNDAY AFTERNOON AND EARLY EVENING. A COLD
FRONT WILL PAST THROUGH THE REGION BRINGING GUSTY WINDS AND DRIER
AIR TO THE AREA. NORTHWEST WINDS OF 25 TO 35 MPH AND GUSTY WILL
DEVELOP AROUND NOON SUNDAY AND CONTINUE THROUGH TO ABOUT 700 PM
MST. SINCE IT HAS NOT RAINED FOR THE PAST MONTH...BLOWING DUST
WITH REDUCED VISIBILITIES COULD BECOME A PROBLEM SUNDAY
AFTERNOON. AREAS DOWNWIND OR TO THE SOUTH OF THE WILLCOX PLAYA
WILL NEED TO BE WATCHED FOR BLOWING DUST. FOR MORE INFORMATION ON
THE FIRE WEATHER WATCH...REFER TO THE PRODUCT HEADER PHXRFWTWC OR
WMO HEADER WWUS85.

THE WIND WILL DIMINISH SUNDAY EVENING SETTING THE STAGE FOR A
HARD FREEZE ACROSS THE AREA AS LOW TEMPERATURES DROP INTO THE 20S
SUNDAY NIGHT AND EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-033-272100-
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
153 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE TUCSON AREA AND SOUTHEAST PINAL COUNTY COULD SEE THEIR FIRST
FREEZE OF THE SEASON SUNDAY NIGHT AND MONDAY MORNING. A WEATHER
SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE STATE BY
SUNDAY MORNING USHERING IN MUCH COOLER AIR. POST FRONTAL WINDS
WILL BE GUSTY SUNDAY AFTERNOON...BUT WILL DIMINISH CONSIDERABLY BY
SUNDAY NIGHT. THIS WILL SET THE STAGE FOR A POSSIBLE FREEZE IN
TUCSON AND MORE LIKELY IN THE OUTLYING AREAS OF TOWN WHICH COULD
EXPERIENCE A HARD FREEZE IN SPOTS. THE AVERAGE FIRST FREEZE DATE
IN TUCSON IS NOVEMBER 24TH...AND THE EARLIEST FREEZE EVER RECORDED
WAS OCTOBER 16TH BACK IN 1899.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-034-272100-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-SANTA CRUZ COUNTY-
153 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 2:48 AM MSTFreeze WarningTWC29 hr

Nearby

Wind Advisories in Arizona, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.